# SDR ASAA0110593

- Difficulty date: October 5, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8631001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, FOUND RED EMERGENCY FLOOR TRACK LIGHTS IN AFT CABIN INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY THEN LIGHTS OPERATED NORMAL.  (M)
